# SDR UIEA2024112801129

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 1RH WEATHER SEAL DETERIORATED( REMOVED DETERIORATED, SEALANT AT WINDOW 1RH, WEATHER SEALANT, LOCATED, CLEANED, PREPARED, APPLIED, MASKED AND RESTORE WEATHER AERODYNAMIC SEALANT REPAIR AT 1RH WINDOW, PER BOEING 767-300 AMM 56-11-00-398-026. NO FURTHER DEFECTS NOTED )
